# SDR AALA20130929002

- Difficulty date: September 28, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 76,844 hours, 12,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR EXTERNAL EVACUATION LIGHTS INOPERATIVE.  REPLACED BATTERY PACK MODULE M736 FOR LT NR 1 DOOR. OPERATIONS CHECKED NORMAL.
